Skip to main content

Does anyone have night sweats when taking Klonopin?

4 Answers

Inactive 8 Feb 2012

Hello mograce1. I looked and looked and found nothing on night sweats. I even found side effects related to taking Klonopin that were reported but not taken into account on a percentage since they in such a minority. Such as klonopin does cause a toothache, sneezing, sinus, swelling of feet, thinning of hair, etc. Just wondering if you have the sweating on a regular basis. If so, it very well could be the Klonopin. You might mention it to your doctor. Good health and wishes,pledge

Votes: +0
Cathey C 14 Oct 2017

I take 3 a day. It seems that about an hour after taking them, I start sweating so bad. Sitting in front of the TV, sweating. Anywhere. I asked my doctor if I was taking anything that would cause sweating. He told me no. I paid more attention to it today and sure enough, it was a short time after taking it, I started sweating. There is nothing that I can find that shows this as a side effect, but I believe it does. Taking it three times during the day, keeps me sweating all day. I believe I found my reason.

Gravity_b0ngz 3 Jan 2019

Since I started klonopin I realized I would be sweating from my feet and palms. So I understand that this is a side effect for me. As with all medications, pros and cons

Septemberfacet 25 Oct 2014

Yes, yes, yes! I have the same problem. It seems that klonopin gets involved in the HPA axis and you make less cortisol which is what keeps your blood sugar up at night. Do your sweats happen about 3 a.m.?

Votes: +0
Scrabble1 17 Apr 2018

I have for 10 years been taking Clonazepam. Went from 3mg to 0.75mg. Have started having soaky night sweat around the same time I started this medicine. Doctor's keep telling me that they know what causing the sweats. Maybe menopause. But I'm 74 years old. Had Hysterectomy back in 1984. What can I do to stop these annoying sweats. Have to change my bed every day.

Votes: +0
Gardengyrl 30 Sep 2018

I recently started talking klonopin, on an as needed basis. Anxiety wakes me up around 3am, so I take it. By 5am, I am calm but sweating excessively. I flood myself with fluids, so I don't get dehydrated. The sweating lasts for about 6 hours. I think klonopin is the reason.
Does anyone else have this issue? I didn't see sweating as a side effect listed.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.